# SDR FDEA202508041366

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N849FD
- Make and model: Boeing 777F
- Aircraft serial: 66259
- Aircraft time: 10,560 hours, 1,943 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Overserviced
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WALK AROUND OXYGEN BOTTLE IN CLOSET ON FLIGHT DECK  OVER PRESSURIZED. NEEDLE OVER RED BAND.    AMM: 35-30-00-2  DUE TO WARM TEMPERATURE IN CDG, PORTABLE O2  CYLINDER PX CAN BE READ AT THE CORRECT SERVICEABLE  BAND, ACUTALLY 82 *F, CORRECTION CHART APPROVED  SERVICE AND CONSIDERED PRESSURE AT 1800 PSI.
